A 18-year-old female asked:
I put retin a (tretinoin) all over my face and now my skin its very itchyy and a sensation that make me want to scratch my face ! what should i do? it will heal?
1 doctor answer • 1 doctor weighed in
Pediatrics 45 years experience
Be patient with acne: Retin A (tretinoin) cream like any other acne medicine generally cause some degree of skin flare up following its initial use. A safe rule of thumb is to stick with the initial treatment for a minimal of 2-3 months, anticipating that it may get a little worse before getting better for this chronic condition. Use anti allergy OTC pill to help with itching.
4k viewsAnswered >2 years ago
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.